# SDR AU991082

- Difficulty date: October 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amtr CJ6A
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: H2640200YZ
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT AND RIGHT ENGINE MOUNT BRACKETS SEVERELY CORRODED.
